# SDR A6WA202306108629

- Difficulty date: June 10, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 43,946 hours, 41,650 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TO RCVD GEAR DISAGREE AND NLG DOOR OPEN WARNING MSGS C/W      QRH FOR NLG DOOR OPEN BOTH MSGS DISAPPEARED. RETURNED           DAYTON.NO EMER DECLARED.                                       **********AIRCRAFT REMOVED FROM SERVICE*********  SERV NLG IAW AMM 12-12--32-03 AND AWAC SUP 09-055 PERF GEAR SWING OPS   CK GOOD
